Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

i am having stomach pains and sticky stools. I exercise three times a day.

Hi. I am a 20 year old male and I have a history of stomach problems. When I was younger I used to get Diarrhoea at least 3 times a year and the doctor used to prescribe antibiotics which would cure the problem. He also told me to quit eating chillies. The problem disappeared when I was 17. In the past 3 years I have had no GI problems except piles which is also a frequent problem. Many doctors have said that it is only piles and nothing more but it is frequent, roughly 5 times a year. Recently I started a bodybuilding plan. I exercise 3 times a week and consume whey protein before and after the workout. Ever since I started out, I am expereincing irregular bowel movements with occasional sticky stools but frequent stomach ache. What is going on? I have been exercising only for a month, could the pain be due to exercise only? or could the stick stools be due to some sort of protein allergy/rejection?
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, abdominal pain with sticky stool are due to eighter amebiasis or constipation. you have pils so you should avoid high protine diet as it cause constipation n it further increase complication of piles. you should get liver profile , stool examination for rule out the cause , consult with doc n start proper treatment. ypu should avoid high protine diet, fatty n spicy food. take fiber riched diet.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor